# SDR AALA960656

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 606-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ALUMINUM CASTING AND WEB BEHIND SIL PLATE HAS CORROSION.  REPLACED WEB AND CASTING WITH NEW WEB AND CASTING PER SRM 51-10-1.  (M)
